MathSciNet Relay Station
MathSciNet bibliographic data
MR1338982 13H99 (13D25)
Lai, Yung-Hui On the relation type of systems of parameters. J. Algebra 175 (1995), no. 1, 339–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement